# SDR SWAA2024082014809

- Difficulty date: July 20, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 19,599 hours, 10,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT LOCATED BTW BS767 TO BS 794 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT 2024-453343<[01] REPLACED CHANNEL SUPPORT LOCATED BTW BS767 TO BS 794 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A0081 SHEET 49 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED CHANNEL SUPPORT LOCATED BTW BS767 TO BS 794 RBL 21 AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 146A0081 SHEET 49 REV A. SEE INDIVIDUAL SIGN-OFF BELOW.
